# SDR 2011FA0000660

- Difficulty date: October 4, 2011
- Submitted: October 4, 2011
- Operation: General aviation
- Aircraft: N421AD
- Make and model: Cessna 421C
- Aircraft serial: 421C0347
- Aircraft time: 7,099 hours
- Engine: Cont GTSIO520L
- Engine time: 2,149 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Rocker
- Part number: 16542
- Condition: Broken
- Location: Lt Engine
- Part time: 611 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: E

## Discrepancy

PILOT STATED HE WAS IN NORMAL CRUISE, WHEN HE SUDDENLY LOST POWER AND NOTICED A VIBRATION FROM THE LT ENGINE.  HE IMMEDIATELY FEATHERED THE LT ENGINE AND LANDED.  INSP REVEALED THE NR 2 CYL EXHAUST ROCKER WAS SHEARED DUE TO A SUSPECTED CASTING DEFECT.
